# SDR SRAA109503

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2210 · Autopilot System
- Part: Cent Contl Act
- Part number: 3001300017
- Condition: Defective
- Location: Empennage
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

MIA - FLT 203 - DURING FLIGHT, CREW ATTEMPTED TO ENGAGE AUTOPILOT ON CHANNEL 'A'.  THIS CAUSED AIRCRAFT TO ROLL SEVERELY, SWITCHED OVER TO 'B' CHANNEL, CAUSED THE SAME RESULT.  DUMPED FUEL TO MEET WEIGHT RESTRICTION AND AIR TURN BACK TO MIA.  REPLACED MONITOR TEST BOX 'A' CHANNEL, ROLL COMPUTER, AND CENTRAL CONTROL ACTUATOR AT THE 'A' CHANNEL.  SYSTEM OPERATED GOOD ON GROUND PER MM CHAPTERS 22, 27 AND 34.  (X)
